MathSciNet Relay Station
MathSciNet bibliographic data
MR2477320 (2009m:41011) 41A10 (30E10 33D45 41-02 41A36 60E05)
Ostrovska, Sofiya The first decade of the $q$-Bernstein polynomials: results and perspectives. J. Math. Anal. Approx. Theory 2 (2007), no. 1, 35–51.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement